# SDR 99FDEA00051

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Condition: Failed
- Location: Nr 1 Radar
- Stage of operation: LD
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL BY FLT CREW, AVIONICS SMOKE LT ILLUM.  REMOVED AND REPLACED BOTH A/C PACKS WATER SEP BAGS, NO HELP.  CHECKED COCKPIT, ALL PANELS OK.  REMOVED AND REPLACED NR 1 WX RADAR TRANCEIVER PER MM 34-41-33-4.  TEST SAT PER MM 34-41-00-5.
